# SDR DHL9980521C

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FED AFT CLOWER CARGO COMPT STA 1140 LONGERON 31R FLOOR STRAP CRACKED.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER 3 X 2.  INSTALLED DOUBLER PER SRM 51-1-21.  N/R 868
